# SDR QXEA200300847

- Difficulty date: July 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 4,268 hours, 3,386 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2512 LEFT BLEED DUCT WARNING MESSAGE FOLLOWED BY LEFT BLEED DUCT CAUTION MESSAGE. SYSTEM AUTO SHUTDOWN. PER CHECKLIST RESTARTED IN MANUAL. FOUND BLEED LOOP TOUCHING LOOSE SHROUD IN AFT EQUIPMENT BAY. RESECURED SHROUD AND ADJUSTED BLEED LOOP TO PROPER CLEARANCE. NO PARTS REPLACED. OPERATIONAL CHEKS GOOD. AIRCRAFT RETURNED TO SERVICE.
